# SDR CALA2019070801155

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 94,779 hours, 22,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 6953919U5
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0354-FWD CARGO DOOR FWD AND AFT UPPER CORNER SUPPORT BRACKETS ARE CRACKED AS MARKED. 50-022. REF. ST. ENGINEERING N/R 0066721 REMOVED AND REPLACED FWD CARGO DOOR FWD AND AFT UPPER CORNER BRA CKETS IAW SRM 51-40-02 PG 10 AND DWG 143N6603 RE V AT. THIS IS TRANSCRIBED INFORMATIONA ACCOMPLISHED AND RECORDED ON NR 0066721. INPECTION COMPLETED AND ACCEPTED.
